Alert archive / New Jersey / Winter Storm Watches in 2008

Winter Storm Watch 1, NWS Philadelphia/Mount Holly

January 12, 2008Morris County, Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this winter storm watch at Jan 12, 2008, 4:02 PM EST for Morris County, Sussex County, New Jersey. It took effect at Jan 13, 2008, 9:00 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 12, 2008, 4:02 PM EST (21:02 UTC)
In effect from
Jan 13, 2008, 9:00 PM EST
Expired
Jan 13, 2008, 4:57 AM EST
In force
Issued by
NWS Philadelphia/Mount Holly

Counties Morris County, NJ, Sussex County, NJ

The radar

The Philadelphia radar (KDIX), 118 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 9.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2008-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2008-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1313 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KPHI 122102
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EST SAT JAN 12 2008

...A SIGNIFICANT SNOWFALL POSSIBLE SUNDAY NIGHT AND MONDAY MORNING...

.AN AREA OF LOW PRESSURE IS FORECAST TO ORGANIZE OFF THE SOUTHEAST
COAST DURING THE DAY SUNDAY. THIS STORM IS THEN ANTICIPATED TO
MOVE NORTHEASTWARD SUNDAY NIGHT AND BE EAST OF THE JERSEY SHORE
EARLY MONDAY MORNING AS IT INTENSIFIES. THE STORM WILL THEN MOVE
TO A POSITION EAST OF MAINE BY LATE MONDAY WITH ADDITIONAL
INTENSIFICATION EXPECTED. AS THIS STORM MOVES BY OUR AREA, THERE
IS THE POTENTIAL FOR A SIGNIFICANT ACCUMULATION OF SNOW SUNDAY NIGHT
AND MONDAY MORNING.

NJZ001-008-131100-
/O.NEW.KPHI.WS.A.0001.080114T0200Z-080114T1700Z/
SUSSEX-MORRIS-
INCLUDING THE CITIES OF...NEWTON...MORRISTOWN
402 PM EST SAT JAN 12 2008

...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
STORM WATCH, WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING.

SNOW IS ANTICIPATED TO OVERSPREAD THE AREA LATE SUNDAY EVENING, THEN 
CONTINUE THROUGH MONDAY MORNING. THE SNOW HOWEVER COULD MIX WITH OR 
BEGIN IN SOME AREAS AS LIGHT RAIN. AS THE STORM INTENSIFIES OFF THE 
COAST, AND THE PRECIPITATION INTENSITY INCREASES, THE SNOW COULD 
BECOME HEAVY AT TIMES OVERNIGHT SUNDAY AND EARLY MONDAY MORNING.

THERE IS SOME UNCERTAINTY IN THE EXACT TRACK AND STRENGTH OF THIS 
STORM. ANY EAST OR WEST SHIFT IN THE STORM TRACK WILL AFFECT THE 
SNOWFALL AMOUNTS. IN ADDITION, THE SURFACE TEMPERATURES COULD REMAIN 
RIGHT AROUND FREEZING FOR AWHILE WHICH MAY TEND TO LIMIT THE 
SNOWFALL ACCUMULATIONS INITIALLY. THERE IS THE POTENTIAL FOR SOME
ENHANCED BANDING TO OCCUR, WHICH MEANS HEAVIER SNOWFALL RATES ARE 
POSSIBLE, HOWEVER THE EXACT PLACEMENT OF THESE FEATURES ARE 
DIFFICULT TO PINPOINT THIS FAR OUT IN TIME. AT THIS TIME, A 
TOTAL OF 4 TO 7 INCHES OF SNOW IS POSSIBLE IN THE WATCH AREA. THE 
BULK OF THE SNOW IS ANTICIPATED TO BE OVER WITH AROUND MIDDAY ON 
MONDAY, AS THIS STORM SHOULD BE A QUICK MOVER.

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW, SLEET, OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. STAY
TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR LOCAL MEDIA
OUTLETS FOR THE LATEST UPDATES ON THIS DEVELOPING WINTER STORM.

$$

GORSE
1 follow-up statement
000 
WWUS41 KPHI 130957
WSWPHI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
457 AM EST SUN JAN 13 2008

NJZ001-008-132200-
/O.UPG.KPHI.WS.A.0001.080114T0200Z-080114T1700Z/
/O.NEW.KPHI.HS.W.0001.080114T0200Z-080114T2000Z/
SUSSEX-MORRIS-
INCLUDING THE CITIES OF...NEWTON...MORRISTOWN
457 AM EST SUN JAN 13 2008

...A SIGNIFICANT SNOWFALL IS FORECAST FOR SUNDAY NIGHT INTO MONDAY...

.AN AREA OF LOW PRESSURE IS FORECAST TO ORGANIZE OFF THE SOUTHEAST
COAST TODAY. THIS STORM IS THEN ANTICIPATED TO MOVE NORTHEASTWARD
TONIGHT AND BE EAST OF THE JERSEY SHORE EARLY MONDAY MORNING AS
IT INTENSIFIES. THE STORM WILL THEN CONTINUE NORTHEAST.

...HEAVY SNOW WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM
EST MONDAY...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A HEAVY
SNOW WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM
EST MONDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SNOW IS ANTICIPATED TO OVERSPREAD THE AREA LATE THIS EVENING...
FALL HEAVILY AT TIMES OVERNIGHT...AND THEN BECOME MORE
INTERMITTENT ON MONDAY. THE LATEST FORECAST CALLS FOR 4 TO 8
INCHES OF SNOW TO FALL OVERNIGHT TONIGHT...WITH AN ADDITIONAL 1 TO
2 INCHES POSSIBLE ON MONDAY. 

A HEAVY SNOW WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE
TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST...KEEP
AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR VEHICLE IN CASE OF
AN EMERGENCY.

$$

NJZ007-009-010-132200-
/O.NEW.KPHI.WS.A.0002.080114T0200Z-080114T2000Z/
WARREN-HUNTERDON-SOMERSET-
INCLUDING THE CITIES OF...WASHINGTON...FLEMINGTON...SOMERVILLE
457 AM EST SUN JAN 13 2008

...WINTER STORM WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH MONDAY
AFTERNOON. 

PRECIPITATION IS EXPECTED TO BEGIN AS RAIN OR MIXED RAIN AND SNOW
THIS EVENING...THEN CHANGE TO SNOW BEFORE MIDNIGHT. THE SNOW MAY
FALL HEAVILY AT TIMES OVERNIGHT...AND BECOME MORE INTERMITTENT ON
MONDAY. THE LATEST FORECAST CALLS FOR 4 TO 7 INCHES OF SNOW TO
FALL OVERNIGHT TONIGHT...WITH AN ADDITIONAL 1 TO 2 INCHES POSSIBLE
ON MONDAY. THERE REMAINS SOME UNCERTAINTY REGARDING THE TRANSITION
FROM RAIN TO SNOW. 

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

$$

MPD

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this winter storm watch went out at Jan 12, 4:56 AM EST, 11 hours 6 minutes earlier.

Area forecast discussion, Jan 12, 4:56 AM EST, 11 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
456 AM EST SAT JAN 12 2008

.SYNOPSIS...
HIGH PRESSURE WILL MOVE INTO THE REGION TODAY, FOLLOWED BY A
COMPLEX LOW PRESSURE SYSTEM THAT WILL ADVANCE ON THE REGION
BEGINNING LATER SUNDAY. PART OF THAT SYSTEM WILL DEVELOP INTO A
COASTAL LOW THAT WILL LIFT BY TO OUR EAST SUNDAY NIGHT AND MONDAY,
WHILE WEAKER LOW PRESSURE AND AN ASSOCIATED COLD FRONT WILL MOVE
ACROSS THE AREA ON TUESDAY. HIGH PRESSURE IS THEN FORECAST FOR
WEDNESDAY AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SOME CIRRUS AROUND TODAY ASSOCIATED WITH AN UPPER JET IS EXPECTED,
OTHERWISE WE SHOULD BE DRY WITH TEMPERATURES THAT STILL ARE ABOVE
NORMAL FOR MID JANUARY. H925 TEMPERATURES SUGGESTED GOING ON THE
LOWER SIDE OF STAT GUIDANCE, BUT WE DIDNT DEVIATE MUCH BECAUSE OF
COCERNS ABOUT CONSISTENCY AND RELATIVE HARMONY AMONG THE STAT
GUIDANCE PACKAGES.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
THE HIGH EVENTUALLY WILL GIVE GROUND TO COMPLEX LOW PRESSURE, THE
MAIN FEATURE OF WHICH WILL BE A COASTAL LOW THAT WILL DEEPEN AS IT
MOVES UP THE ATLANTIC SEABOARD AND BY TO OUR EAST SUNDAY NIGHT
INTO EARLY MONDAY.

THINGS THAT WILL SUPPORT PRECIP FROM THIS SYSTEM INCLUDE A COUPLED
UPPER JET, A NEGATIVE TILT TO ONE OF THE AXES OF THE MID LEVEL
SYSTEM, NEGATIVE EPV AT H6, SOMETHING OF A TROWAL AT H7, GOOD
ISENT LIFT AT I295, DECENT LOWER LEVEL FRONTOGENESIS, AND CO-
LOCATION OF THE SNOW GROWTH REGION, LIFT AND CONSTANT THETA-E
VALUES. REGARDING PCPN AMOUNTS, THE WRF IS BRINGING A BOATLOAD OF
PRECIP TO THE ENTIRE FORECAST AREA, WHILE THE CANADIAN SEF, THE
GFS, AND THE ECMWF ALL HAVE A GRADIENT WITH THE GREATEST PCPN
AMOUNTS SOUTHEAST. WE LEAN AGAINST THE WRF.

ONE THING THAT IS LACKING WITH THIS SYSTEM IS ENTRENCHED COLD AIR.
RATHER, WE ARE COUNTING IN PART ON THE ADVANCING MID LEVEL SYSTEM
TO HELP BRING COLD AIR INTO THE REGION AS THE SFC LOW MOVES UP THE
COAST. THE SURFACE PATTERN INDICATES THIS MAY BE A SLOW PROCESS.

THE COASTAL LOW, AT LEAST INITIALLY, IS A SECONDARY SYSTEM. THE
PRIMARY LOW IS FORECAST BY THE GFS AND ECMWF TO WEAKEN AND MEANDER
FROM THE CENTRAL GREAT LAKES INTO WESTERN PA SUNDAY NIGHT INTO
MONDAY. SUCH A PATTERN IS NOT GENERALLY CONDUCIVE TO A RAPID
INFUSION OF COLDER AIR INTO OUR AREA.

WE MAY GET SOME GOOD DYNAMIC COOLING AS THE SECONDARY WINDS UP AND
LIFTS NORTHEAST, BUT FOR NOW THE PATTERN IS SUCH THAT WE DONT
EVEN FEEL 50 PERCENT CONFIDENT THAT ANY PART OF OUR AREA WILL SEE
WARNING CRITERION SNOWFALL BECAUSE OF SNOW-TO-LIQUID RATIO CONCERNS.
AS A RESULT, WE CONTINUE TO CARRY THIS SYSTEM IN THE HWO ONLY.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
THE WEAKER LOW AND A WEAK COLD FRONT WILL BE MOVING TOWARD US
MONDAY NIGHT AND ACROSS OUR AREA ON TUESDAY. QPF AMOUNTS AT THIS
POINT ARE PRETTY LOW, SO WE ARE NOT EXPECTING WIDESPREAD HEAVY
AMOUNTS OF PRECIP, AND WHAT DOES FALL MAY BE MORE CONFINED TO THE
NORTHERN TWO THIRDS OF THE CWA. EVEN STILL, WE WILL BE UNDER THE
INFLUENCE OF A SHARP MID/UPPER LOW/TROUGH, SO THERE WILL BE AT
LEAST A SLIGHT CHANCE FOR ALL AREAS ON TUESDAY, AND CHANCE FOR THE
NORTHERN TWO THIRDS. THE ATMOSPHERE WILL BE COLD ENOUGH FOR SNOW
PRETTY MUCH EVERYWHERE ON TUESDAY, BUT AS SAID BEFORE, NOT MUCH IS
EXPECTED AT THIS TIME SINCE QPF AMOUNTS ARE LOW. HIGH PRESSURE
WILL BUILD IN BRIEFLY FOR WEDNESDAY BEFORE ANOTHER COASTAL LOW
LOOKS TO AFFECT THE AREA BY NEXT THURSDAY INTO FRIDAY. TRYING TO
GAUGE WHAT P-TYPE, AND WHEN AND WHERE IT WILL FALL AT THIS POINT
IS DIFFICULT. HOWEVER, WE STILL EXPECT SOME WINTERY PRECIP TO FALL
AT SOME POINT FOR MOST AREAS. DETAILS ON THIS SYSTEM WILL
HOPEFULLY BECOME BETTER DEFINED THE CLOSER WE GET.

&&

.AVIATION /10Z SATURDAY THROUGH WEDNESDAY/...
AFTER THE POOR FLYING WEATHER OF FRIDAY, SATURDAY LOOKS TO BE QUITE
A BIT NICER WITH VFR IN THE TAFS TODAY.  DRIER MIXED DOWN NICELY
OVERNIGHT AND LITTLE FOG FORMED IN THE NORMALLY FOGGIER WEE HOURS OF
THE MORNING. WINDS WILL BE LIGHT FROM THE NW TODAY. CLOUDS WILL BE
FEW-SCT SC AND A BKN LAYER OF CI/CS. TONIGHT, VFR CONDITIONS ARE
EXPECTED ONCE AGAIN WITH LIGHT SFC WINDS VEERING AROUND TO N OR NE.

EXTENDED OUTLOOK, POOR FLYING WEATHER WILL RETURN TO THE REGION
SUNDAY EVENING AND PERSIST INTO MONDAY AS LOW PRESSURE ADVANCES
NORTHWARD OFF THE COAST. GUIDANCE IS SHOWING WIDESPREAD IFR
CONDITIONS (AT LEAST) IN RAIN AND SNOW SUNDAY NIGHT INTO MONDAY
MORNING.

&&

.MARINE...
HIGH PRESSURE WILL BUILD IN FROM THE WEST TODAY. THE SCA FLAG OUT
EARLIER WAS ALLOWED TO EXPIRE AT 1 AM SINCE WINDS AND SEAS ARE
EXPECTED TO DECREASE TODAY. SFC WINDS WILL SLOWLY VEER AROUND FROM
NW TO NE BY TONIGHT. THE WIND SPEEDS WILL THEN INCREASE BACK TO NEAR
SCA FLAG CRITERIA SUNDAY MORNING. THE NEXT SHIFT CAN MAKE THE CALL
REGARDING THE TIMING, PERHAPS THE SCA CAN BE DELAYED UNTIL LATER
SUNDAY AFTERNOON WHEN THE BETTER GRADIENT WILL BE ARRIVING ON THE
WATERS. THERE IS SOME DISAGREEMENT WITH REGARDS TO THE CENTRAL
PRESSURE OF THE STORM AS IS MOVES ACROSS OUR WATERS. THE GFS IS
DEEPER BY 4 OR 5 MB. IT INDICATES THAT SOME GALE FORCE MAY OCCUR
WINDS ON THE WATERS BY 12Z MONDAY AS THE STORM MOVES AWAY. GOING
ALONG WITH OPC I HAVE A TONED DOWN GFS TYPE FORECAST.  SEAS WILL
INCREASE THROUGH SUNDAY AND EVENTUALLY EACH 6 TO 7 FT BY MONDAY
MORNING ACCORDING TO WAVEWATCH.

THE CANYON WEATHER WILL BE A LITTLE ROUGH FOR THE SUNDAY NIGHT
THROUGH MONDAY PERIOD, POSSIBLY LASTING INTO TUESDAY. CHECK THE
LATEST WX FOR THE CANYONS AT WWW.OPC.NCEP.NOAA.GOV

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...DELISI
NEAR TERM...DELISI
SHORT TERM...DELISI
LONG TERM...ROBERTSON
AVIATION...OHARA
MARINE...OHARA
Hazardous weather outlook, Jan 12, 4:02 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EST SAT JAN 12 2008

NJZ001-008-131100-
SUSSEX-MORRIS-
402 PM EST SAT JAN 12 2008

...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR SNOWFALL REPORTS SUNDAY NIGHT
INTO MONDAY MORNING.

NJZ007-009-010-131100-
WARREN-HUNTERDON-SOMERSET-
402 PM EST SAT JAN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A LOW PRESSURE SYSTEM CURRENTLY IS FORECAST TO PASS EAST OF THE
REGION ON SUNDAY NIGHT. PRECIPITATION WILL FALL AS MOSTLY SNOW AND
THERE IS THE POTENTIAL FOR 3 TO 6 INCHES OF ACCUMULATION AS THE
LOW INTENSIFIES AND PULLS OFF TOWARDS THE NORTHEAST. THERE IS
STILL SOME UNCERTAINTY AS TO THE EXACT TRACK OF THE STORM. ANY
SHIFT IN THE TRACK WILL EFFECT THE SNOW TOTALS. PLEASE MONITOR
FURTHER UPDATES TO THE FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR SNOWFALL REPORTS SUNDAY NIGHT
INTO MONDAY MORNING.

PAZ054-055-061-062-131100-
CARBON-MONROE-LEHIGH-NORTHAMPTON-
402 PM EST SAT JAN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A LOW PRESSURE SYSTEM CURRENTLY IS FORECAST TO PASS EAST OF THE
REGION ON SUNDAY NIGHT. PRECIPITATION WILL FALL AS MOSTLY SNOW AND
THERE IS THE POTENTIAL FOR 2 TO 4 INCHES OF ACCUMULATION AS THE
LOW INTENSIFIES AND PULLS OFF TOWARDS THE NORTHEAST. THERE IS
STILL SOME UNCERTAINTY AS TO THE EXACT TRACK OF THE STORM. ANY
SHIFT IN THE TRACK WILL EFFECT THE SNOW TOTALS. PLEASE MONITOR
FURTHER UPDATES TO THE FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR SNOWFALL REPORTS SUNDAY NIGHT
INTO MONDAY MORNING.

NJZ012-013-015-PAZ069-131100-
MIDDLESEX-WESTERN MONMOUTH-MERCER-BUCKS-
402 PM EST SAT JAN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A LOW PRESSURE SYSTEM CURRENTLY IS FORECAST TO PASS EAST OF THE
REGION ON SUNDAY NIGHT. PRECIPITATION WILL START OFF AS RAIN
BEFORE CHANGING OVER TO SNOW AS THE LOW INTENSIFIES AND PULLS OFF
TOWARDS THE NORTHEAST. THERE IS THE POTENTIAL FOR 2 TO 4 INCHES OF
SNOW ACCUMULATION AS THIS SYSTEM PASSES. THERE IS STILL SOME
UNCERTAINTY AS TO THE EXACT TRACK OF THE STORM. ANY SHIFT IN THE
TRACK WILL EFFECT THE PRECIPITATION AMOUNTS. PLEASE MONITOR
FURTHER UPDATES TO THE FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR SNOWFALL REPORTS SUNDAY NIGHT
INTO MONDAY MORNING.

NJZ014-017>020-027-PAZ060-067-068-070-071-131100-
EASTERN MONMOUTH-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
SOUTHEASTERN BURLINGTON-BERKS-CHESTER-MONTGOMERY-DELAWARE-
PHILADELPHIA-
402 PM EST SAT JAN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...SOUTHERN
NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A LOW PRESSURE SYSTEM CURRENTLY IS FORECAST TO PASS EAST OF THE
REGION ON SUNDAY NIGHT. PRECIPITATION WILL START OFF AS RAIN
BEFORE CHANGING OVER TO SNOW AS THE LOW INTENSIFIES AND PULLS OFF
TOWARDS THE NORTHEAST. THERE IS THE POTENTIAL FOR 1 TO 2 INCHES OF
SNOW ACCUMULATION AS THIS SYSTEM PASSES. THERE IS STILL SOME
UNCERTAINTY AS TO THE EXACT TRACK OF THE STORM. ANY SHIFT IN THE
TRACK WILL EFFECT THE PRECIPITATION AMOUNTS. PLEASE MONITOR
FURTHER UPDATES TO THE FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR SNOWFALL REPORTS SUNDAY NIGHT
INTO MONDAY MORNING.

DEZ001>004-MDZ008-012-015-019-020-NJZ016-021>026-131100-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
402 PM EST SAT JAN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...EASTERN MARYLAND...NORTHEAST
MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A LOW PRESSURE SYSTEM CURRENTLY IS FORECAST TO PASS EAST OF THE
REGION ON SUNDAY NIGHT. PRECIPITATION WILL FALL AS MOSTLY RAIN.
HOWEVER, THERE IS THE POTENTIAL FOR A LIGHT SNOW ACCUMULATION AS
THIS SYSTEM PASSES. THERE IS STILL SOME UNCERTAINTY AS TO THE
EXACT TRACK OF THE STORM. ANY SHIFT IN THE TRACK WILL EFFECT THE
PRECIPITATION AMOUNTS. PLEASE MONITOR FURTHER UPDATES TO THE
FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ431-452>455-131100-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
402 PM EST SAT JAN 12 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM SUNDAY TO 6 AM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-131100-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
402 PM EST SAT JAN 12 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 9 PM EST SUNDAY...
...GALE WARNING IN EFFECT FROM 9 PM SUNDAY TO 6 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.
   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-131100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
402 PM EST SAT JAN 12 2008

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM SUNDAY TO 6 AM EST
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Winter Storm Watches in New Jersey, 2008Every winter storm watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.